# SDR DHL99805001

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6411194
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLAMED OUT TWICE WITH TWO HUNG STARTS.  REPLACED NR 1 NASH PUMP, CHECKED BOOST PUMPS AND REPLACED NR 1 ENG FUEL FILTER.
